# SDR SIMA20140927005

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 24,651 hours, 20,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT AFT CABIN FLASHLIGHT CRADLE IS BROKEN & WILL NOT CHARGE UNLESS HELD IN PLACE.  R & R IAW AMM-33-51-01.  OPERATIONS CHECKED GOOD.
